# SDR SIMA20161221003

- Difficulty date: December 21, 2016
- Submitted: December 27, 2016
- Operation: Air carrier
- Aircraft: N541EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10320
- Aircraft time: 15,467 hours, 10,529 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD STEP SKIN PANEL CRACKED AT TOP VERTICAL ANGLE.  REPAIRED PAX DOOR FWD STEP SIDE SKIN VERTICAL ANGLE IAW SRM 52-11-04.
